# SDR IPXA2022040980995

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 31,658 hours, 11,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 143T587685
- Part serial: NONE
- Condition: Cracked
- Location: Position 4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMAIN DECK FLOOR PANEL POSITION 4 L DAMAGED IN MULTIPLE LOCATIONSFABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-I
